# SDR REXA2025050600557

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STGR 21 F.S. 333 IS CORRODED   INSTALLED NEW SERVICEABLE STRING SPLICE PN: SH670-31197-1 FOR STR 21R AT FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01.
